MathSciNet Relay Station
MathSciNet bibliographic data
MR2973921 92C42 (94C10)
Veliz-Cuba, Alan Reduction of Boolean network models. J. Theoret. Biol. 289 (2011), 167–172.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement